# SDR AALA202405232685

- Difficulty date: May 22, 2024
- Submitted: May 23, 2024
- Operation: Air carrier
- Aircraft: N921AN
- Make and model: Boeing 737823
- Aircraft serial: 29522
- Aircraft time: 66,194 hours, 27,325 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Part number: UNKNOWN
- Condition: Malfunctioned
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: AFT CABIN TEMP CONTROLLER WILL NOT CONTROL CABIN TEMPERATURE IN AUTO. TEMPERATURE GOES FULL HOT WITH A SMELL OF BURNING PLASTIC IN FLIGHT DECK AND CABIN. **SUPPLEMENTAL REPORT WILL BE SUBMITTED**(OPEN).
